# SDR HEEA060941

- Difficulty date: February 23, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 206L-1
- System (JASC): 3212 · Emergency Flotation Section
- Part: Float
- Part number: D24972113
- Condition: Leaking
- Location: Mlg
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FLOAT ASSEMBLY LEAKING AT BOTTOM VALVE.  AFTER PERFORMING ACTUAL INFLATION TEST, IT WAS NOTICED THAT THE FORWARD FLOAT HAD LOST PRESSURE.
